CNOIDAL WAVES, SOLITARY WAVES AND PAINLEVE ANALYSIS OF THE 5TH ORDER KDV EQUATION WITH DUAL-POWER LAW NONLINEARITY


Salas A., KUMAR S., YILDIRIM A. , BISWAS A.

PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL SCIENCES INFORMATION SCIENCE, vol.14, no.1, pp.28-34, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2013
  • Title of Journal : PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL SCIENCES INFORMATION SCIENCE
  • Page Numbers: pp.28-34
  • Keywords: 5th order KdV equation, cnoidal wave solution, Painleve analysis, PROPERTY, SOLITONS

Abstract

This paper studies the 5th order KdV equation with dual-power law nonlinearity. The non-topological as well as the singular soliton solution is obtained. Additionally the cnoidal wave solution is obtained for two values of the power law parameter. Finally, the Painleve analysis of the equation is also discussed.